# SDR QR9R20210825001

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723639742
- Aircraft time: 2,353 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: B621M1061202
- Part serial: 4365
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDI INSPECTION REVEALED HEX BOLT WAS CRACKED ON BASE OF BOLT HEAD.
